On a certain property of harmonic functions

Ivo Babuška

Czechoslovak Mathematical Journal (1955)

  • Volume: 05, Issue: 2, page 220-233
  • ISSN: 0011-4642

How to cite


Babuška, Ivo. "Об одном свойстве гармонических функций." Czechoslovak Mathematical Journal 05.2 (1955): 220-233. <http://eudml.org/doc/11788>.

author = {Babuška, Ivo},
journal = {Czechoslovak Mathematical Journal},
keywords = {partial differential equations},
language = {rus},
number = {2},
pages = {220-233},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Об одном свойстве гармонических функций},
url = {http://eudml.org/doc/11788},
volume = {05},
year = {1955},

AU - Babuška, Ivo
TI - Об одном свойстве гармонических функций
JO - Czechoslovak Mathematical Journal
PY - 1955
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 2
SP - 220
EP - 233
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/11788
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.